Hi! Simply click below and type your query.
Our experts will reply you very soon.
MOQ : 100 Box
|Business Type||Manufacturer, Exporter, Supplier|
|Composition||Chlorpheniramine Maleate (2mg/ml) + Phenylephrine (5mg/ml)|
|Click to view more|
Preferred Buyer From
Nosicold-AF Drops can be taken with or without food. Take it in the dose and duration advised by the doctor. In case you miss a dose of this medicine, take it as soon as you remember.
It can cause nausea and headache. It may also cause dizziness, so do not drive or do anything that requires mental focus. You should avoid smoking and consuming alcohol while taking this medicine, as these may worsen your side effects.
Nosicold-AF Drops is a combination medication used in the treatment of common cold symptoms. It provides relief from runny nose, sneezing, itching and watery eyes. It narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Uses of Nosicold-AF Oral Drops
Common cold symptoms
Side Effects of Nosicold-AF Oral Drops
How to Use Nosicold-AF Oral Drops
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Nosicold-AF Drops may be taken with or without food, but it is better to take it at a fixed time.
How Nosicold-AF Oral Drops Works
Nosicold-AF Drops is a combination of two medicines: Chlorpheniramine Maleate and Phenylephrine, which relieves cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
SAFE IF PRESCRIBED
Nosicold-AF Drops should be used with caution in patients with liver disease. Dose adjustment of Nosicold-AF Drops may be needed. Please consult your doctor.